# SDR SWAA2015081242764

- Difficulty date: August 1, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 35,910 hours, 21,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH ESCAPE STRAP CORRODED ON HOOK AT END OF ROPE.  R & R STRAP ASSEMBLY IAW AMM.
